# SDR HEEA080139

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,010 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 39322419003
- Part serial: 8312107
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR HAS ERRATIC READINGS ON RIGHT SIDE AND DIGITAL TOTALIZER.
